# SDR 200405121

- Difficulty date: April 5, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727251
- Aircraft serial: 21364
- Aircraft time: 53,126 hours, 35,855 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652678676A
- Part serial: HCS1669
- Condition: Binding
- Location: Wings
- Part time: 53,126 hours, 35,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAPS STUCK AT 2 DEGREES POSITION.
